# SDR R61A2022040700246

- Difficulty date: March 17, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 16,114 hours, 10,652 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III, R/H SEAT TRACK CORRODED AT FR 84 TO FR 74. R&R IAW EMB 170 SRM 51-41-01, 51-43-03 AND 51-43-04.
